# SDR A6WA202304298588

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 43,186 hours, 41,625 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200941
- Part serial: NSN
- Condition: Damaged
- Location: Fs379
- Part time: 43,186 hours, 41,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DIMPLED AROUND 4 RIVETS ON FRAME FS379.00 BETWEEN STGR23LL AND STGR22L ***** AC REMOVED FROM SERVICE ***** REPAIRED FRAME AT FS 379 BETWEEN STRG23L AND STRG22L REF REO 601R-53-21-3628 REV -- DATED 2023-04-21
